MathSciNet Relay Station
MathSciNet bibliographic data
MR1717855 (2000k:53069) 53C65 (44A12 53C35)
Kakehi, Tomoyuki Integral geometry on Grassmann manifolds and calculus of invariant differential operators. J. Funct. Anal. 168 (1999), no. 1, 1–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement